# SDR CA040913002

- Difficulty date: September 1, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RESULTS FROM A ROUTINE POWER CHECK ON ENGINE SHOWED A BAD TORQUE MARGIN.  OTHER PARAMETERS WERE CONSISTENT WITH PREVIOUS POWER CHECKS. TROUBLESHOOTING REVEALED A MISPLACED OR MISSING PIN ON TORQUEMETER REFERENCE SHAFT.  DURING TROUBLESHOOTING, WASHER WAS FOUND IN MODULE 01 SCAVANGE OIL STRAINER. ENGINE WAS REMOVED FROM AIRFRAME AND POWER SHAFT ASSY REPLACED.  UPON REMOVAL, ALTHOUGH NOT MISSING ANY PINS, IT WAS CONFIRMED THAT TORQUEMETER REFERENCE SHAFT HAD PLAY, THUS GIVING ERRATIC TORQUE READING.  WASHER FOUND IN SCAVANGE OIL STRAINER WILL BE ANALYZED BY ENGINE MFR LABORATORY TO DETERMINE ITS ORIGIN.   ENGINE WAS REINSTALLED AND A POWER CHECK PERFORMED. ALL PARAMETERS WERE NORMAL.
